# SDR CA060404002

- Difficulty date: March 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 13,100 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Disk
- Part number: L95F50603
- Condition: Ruptured
- Location: Center Tank
- Component: Fuel Tank
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL AUTO TRANSFER FAULT ECAM IN CLIMB.  SELECTED MAN AS PER ECAM.  REALIZED NR 1 TANK WAS FEEDING BOTH ENG AND UNBALANCE INCREASED.  UNABLE TO GET FUEL FROM CENTER OR RIGHT TANK.  RETURNED TO YYZ.   RECTIFICATION: TSM TASK 28-12-00-810-801 CARRIED OUT.  OVERPRESSURE PROTECTOR DISK 96QM RUPTURED.  REMOVED TASK 28-12-41-000-003 AND INSTALLED TASK 28-12-41-400-003 MM TASK 28-25-00-869-001 FUEL TRANSFER AND PANEL LEAK CHECK CARRIED OUT SERVICEABLE.
